# SDR IPXA10M61108

- Difficulty date: June 26, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 42,194 hours, 10,962 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E EXTERIOR SKIN, ANTI-ICE TELESCOPIC DUCT CUT OUT AT APPROX WS XOS 464-470 HAS 2 EA CRACKS IN CORNERS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBER IAW SRM 57-40-01, REPAIR 10, FIG 201.
